MathSciNet Relay Station
MathSciNet bibliographic data
MR1426760 (97j:34025) 34B15 (47N20)
Eloe, Paul W.; Henderson, Johnny Singular nonlinear $(k,n-k)$ conjugate boundary value problems. J. Differential Equations 133 (1997), no. 1, 136–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement